# SDR ASMF201309009

- Difficulty date: September 4, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737832
- Aircraft serial: 34262
- Aircraft time: 22,455 hours, 10,856 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, A STRONG NOISE IN COCKPIT FWD COMPARTMENT WAS HEARD.  MX PERFORMED A PRESSURIZATION VALVE AND OUTFLOW VALVE EXTERIOR VISUAL INSPECTION AND BITE TO CONTROLLER NR 2 IAW AMM 21-31-00, ALL CORRECT.
